- 6 years ago
- Wedding: June 2012
My wedding is 11 days away and I am slightly freaking out.
8 weeks ago I made an appointment for my gynocologist. I guess his wife was having troubles with her pregnancy so he took 5 weeks off of work during that time. So the earliest they could get me in was yesterday the 18th. So I had my period twice before this appointment and my bith control was out of refills. So when I made the appointment, I had them call in my pharmacy for 2 extra months.
I usually take the generic form of Yaz which is called Gianvi. Instead of my usual Gianvi, they gave me this stuff called Vestura. I noticed a small weight gain but thought it was just the end of the semester and I was stress eating which was no big because I’d cut back since I was now on summer break.
I went in 6 weeks ago for my dress fitting and the bodice was a tad tight and again,I figured it to my stress eating. I needed to lose 5 lbs which would, at any other time, be okay.
So the past 6 weeks I have been very careful what I eat and when. I don’t usually ever weigh myself but I could tell that I was getting a tad chubbier. So when I went into the gyno yesterday they weighed me and I gained a total of 10 lbs more than what I was 8 weeks ago!
I am freaking the eff out. I don’t go until Monday for my fitting because I guess the head seamstress had a heart attack so they are pretty behind but what if my dress doesn’t fit? We are honeymooning in the Bahama’s so will I look huge in all of my bikinis? Not to mention my boobs got bigger so I’m afraid I’ll look like a skank at the beach. I spent a ton at Victoria Secret for these bathing suits just for this honeymoon.
Normally, I wouldn’t mind this because I know as soon as I got back on my regular pill I would drop all of this weight in 3 weeks. But I don’t start the new pill pack until after my wedding.
Sorry this is so long, I just don’t know what to do!